Alert archive / Florida / Flood Watches in 2017
Flood Watch 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this flood watch at Aug 25, 2017, 10:55 AM EDT for 4 counties in Florida. It took effect at Aug 25, 2017, 11:00 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2017, 10:55 AM EDT (14:55 UTC)
- In effect from
- Aug 25, 2017, 11:00 AM EDT
- Expired
- Aug 29, 2017, 8:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- None
Counties Charlotte County, FL, Lee County, FL, Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 78 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 2.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042 WGUS62 KTBW 251455 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 1055 AM EDT Fri Aug 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... .An area of low pressure is in place across the area with warm, moist tropical air and southwest winds allowing for numerous to widespread showers and occasional embedded thunderstorms to move over the area. FLZ162-165-262-265-260830- /O.NEW.KTBW.FA.A.0002.170825T1500Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee- Including the cities of Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres 1055 AM EDT Fri Aug 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... The National Weather Service in Tampa Bay Area - Ruskin FL has issued a * Flood Watch for a portion of southwest Florida, including the following areas, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. * Through Sunday evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 5 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
9 follow-up statements
075 WGUS62 KTBW 260751 FFATBW Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 351 AM EDT Sat Aug 26 2017 ...FLOOD WATCH CONTINUES IN EFFECT THROUGH SUNDAY EVENING... .An area of low pressure across west central Florida is providing deep tropical moisture and southwest winds...allowing numerous to widespread showers and occasional embedded thunderstorms to move over the area. FLZ162-165-262-265-262000- /O.CON.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee- Including the cities of Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres 351 AM EDT Sat Aug 26 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... The Flood Watch continues for * A portion of southwest Florida, including the following areas, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. * Through Sunday evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 5 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
952 WGUS62 KTBW 261846 FFATBW Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 246 PM EDT Sat Aug 26 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... .An area of low pressure across west central Florida is providing deep tropical moisture and southwest winds...allowing numerous to widespread showers and occasional embedded thunderstorms to move over the area. FLZ162-165-262-265-270900- /O.CON.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee- Including the cities of Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres 246 PM EDT Sat Aug 26 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... The Flood Watch continues for * A portion of southwest Florida, including the following areas, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. * Through Sunday evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 6 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
855 WGUS62 KTBW 270745 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 345 AM EDT Sun Aug 27 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... .An area of low pressure across west central Florida is providing deep tropical moisture and southwest winds...allowing numerous to widespread showers and occasional embedded thunderstorms to move over the area. FLZ155-160-255-260-280000- /O.EXA.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, and North Port 345 AM EDT Sun Aug 27 2017 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Tampa Bay Area - Ruskin FL has expanded the * Flood Watch to include a portion of west central Florida, including the following areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and Inland Sarasota. * Through this evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 6 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ162-165-262-265-280000- /O.CON.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee- Including the cities of Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres 345 AM EDT Sun Aug 27 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * A portion of southwest Florida, including the following areas, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. * Through this evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 6 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
242 WGUS62 KTBW 271825 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 225 PM EDT Sun Aug 27 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... .An area of low pressure across west central Florida is providing deep tropical moisture and southwest winds...allowing numerous to widespread showers and occasional embedded thunderstorms to move over the area. Locally heavy rainfall will continue to be possible through the period which will exacerbate ongoing flooding across the region and will produce additional flooding of low lying and poor drainage areas especially in areas where the training of cells occur. FLZ155-160-162-165-255-260-262-265-280900- /O.EXT.KTBW.FA.A.0002.000000T0000Z-170829T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Coastal Charlotte-Coastal Lee- Inland Manatee-Inland Sarasota-Inland Charlotte-Inland Lee- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Parrish, Lakewood Ranch, Myakka City, North Port, Babcock Ranch, Fort Myers, and Lehigh Acres 225 PM EDT Sun Aug 27 2017 ...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY EVENING... The Flood Watch is now in effect for * Portions of southwest Florida and west central Florida, including the following areas, in southwest Florida, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. In west central Florida, Coastal Manatee, Coastal Sarasota, Inland Manatee, and Inland Sarasota. * Through Monday evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 6 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
534 WGUS62 KTBW 280736 FFATBW Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 336 AM EDT Mon Aug 28 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... .An area of low pressure across west central Florida is providing deep tropical moisture and southwest winds...allowing numerous to widespread showers and occasional embedded thunderstorms to move over the area. Locally heavy rainfall will continue to be possible through the period which will exacerbate ongoing flooding across the region and will produce additional flooding of low lying and poor drainage areas especially in areas where the training of cells occur. FLZ155-160-162-165-255-260-262-265-290100- /O.CON.KTBW.FA.A.0002.000000T0000Z-170829T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Coastal Charlotte-Coastal Lee- Inland Manatee-Inland Sarasota-Inland Charlotte-Inland Lee- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Parrish, Lakewood Ranch, Myakka City, North Port, Babcock Ranch, Fort Myers, and Lehigh Acres 336 AM EDT Mon Aug 28 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * Portions of southwest Florida and west central Florida, including the following areas, in southwest Florida, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. In west central Florida, Coastal Manatee, Coastal Sarasota, Inland Manatee, and Inland Sarasota. * Through this evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 3 to 6 inches will be possible...with some locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
550 WGUS62 KTBW 281804 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 204 PM EDT Mon Aug 28 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... .An area of low pressure across west central Florida combined with deep tropical moisture will continue to support periods of locally heavy rainfall across the region through Tuesday. The heavy rainfall will continue to exacerbate ongoing flooding across the region and will produce additional flooding of low lying and poor drainage areas especially in areas which receive very heavy rainfall rates over a short period of time. FLZ155-160-255-260-290900- /O.EXT.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, and North Port 204 PM EDT Mon Aug 28 2017 ...FLOOD WATCH IS NOW IN EFFECT THROUGH TUESDAY EVENING... The Flood Watch is now in effect for * A portion of west central Florida, including the following areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and Inland Sarasota. * Through Tuesday evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Periods of heavy rainfall will be possible. Rainfall accumulations of 2 to 4 inches will be possible...with locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ162-165-262-265-290000- /O.EXT.KTBW.FA.A.0002.000000T0000Z-170829T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee- Including the cities of Port Charlotte, Punta Gorda, Cape Coral, Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres 204 PM EDT Mon Aug 28 2017 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... The Flood Watch is in effect for * A portion of southwest Florida, including the following areas, Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. * Until 8 PM EDT this evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Heavy rainfall accumulations of 1 to 3 inches will be possible...with locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
834 WGUS62 KTBW 291005 FFATBW Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 605 AM EDT Tue Aug 29 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... .An area of low pressure across west central Florida combined with deep tropical moisture will continue to support periods of locally heavy rainfall across the region through tonight. The heavy rainfall will continue to exacerbate ongoing flooding across the region and will produce additional flooding of low lying and poor drainage areas especially in areas which receive very heavy rainfall rates over a short period of time. FLZ155-160-255-260-300000- /O.CON.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, and North Port 605 AM EDT Tue Aug 29 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * A portion of west central Florida, including the following areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and Inland Sarasota. * Through this evening * Widespread showers with occasional embedded thunderstorms will be possible across the watch area. Periods of heavy rainfall will be possible. Rainfall accumulations of 2 to 4 inches will be possible...with locally higher amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
740 WGUS62 KTBW 291802 FFATBW Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 202 PM EDT Tue Aug 29 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... .A trough of low pressure across the southern Nature Coast combined with deep tropical moisture will continue to support periods of locally heavy rainfall across the region through this evening. Even though most of the heavier rain will be confined from the I-4 corridor north into the Nature Coast other isolated heavier showers will be possible over the watch area through this evening. Any heavier showers that develop will only exacerbate ongoing flooding across the region and may produce additional flooding of low lying and poor drainage areas. FLZ155-160-255-260-300000- /O.CON.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, and North Port 202 PM EDT Tue Aug 29 2017 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... The Flood Watch continues for * A portion of west central Florida, including the following areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and Inland Sarasota. * Until 8 PM EDT this evening * Isolated showers will be possible across the watch area. Rainfall accumulations of an inch or two will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
600 WGUS62 KTBW 292347 FFATBW Flood Watch National Weather Service Tampa Bay Area - Ruskin FL 747 PM EDT Tue Aug 29 2017 ...Flood Watch will expire at 8 PM EDT for Manatee and Sarasota counties... .There is no longer a significant threat for flooding in Manatee and Sarasota counties as drier air has filtered into the southern part of the area. Heavy rain will continue through the evening north of the I-4 corridor but will taper off by midnight. The Flood Watch will be allowed to expire at 8 PM. FLZ155-160-255-260-300100- /O.EXP.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota- Including the cities of Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, and North Port 747 PM EDT Tue Aug 29 2017 ...FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING... The Flood Watch for a portion of west central Florida will expire at 8 PM EDT this evening. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this flood watch went out at Aug 25, 9:16 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 25, 9:16 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 916 AM EDT Fri Aug 25 2017 .DISCUSSION... Rain will be streaming in across the southern zones through the day with scattered to numerous showers and storms developing through the afternoon elsewhere. An area of low pressure is in place across the area providing a very warm moist airmass and allowing for the areas of rain. This will linger for the next few days. Current forecast is on track with this and have no updates planned. && .AVIATION... Tempos in this morning for low clouds everywhere, and also for rain causing visibility restrictions across the southern terminals. Rain and thunderstorm activity is expected to expand northward through the afternoon. Winds become light and variable after 02z. && .MARINE... Weak low pressure in place across the area will keep light winds and scattered to numerous showers and some thunderstorms possible for the next few days. Waterspouts will also continue to be a possibility for the next few days mainly from the Tampa Bay area south with more westerly flow in place. Current forecast is handling this well and have little change for the update. && .Preliminary Point Temps/PoPs... TPA 89 78 89 78 / 70 60 60 50 FMY 85 76 86 76 / 100 70 70 60 GIF 89 76 90 75 / 70 40 70 40 SRQ 88 77 88 76 / 70 70 60 50 BKV 92 75 90 75 / 60 40 60 50 SPG 89 79 88 78 / 60 60 60 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE/FIRE WEATHER...24/Hubbard UPPER AIR...84/Austin DECISION SUPPORT...57/McMichael
Hazardous weather outlook, Aug 25, 4:02 AM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 402 AM EDT Fri Aug 25 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-252015- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 402 AM EDT Fri Aug 25 2017 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Rain with isolated to scattered thunderstorms are ongoing across southwest Florida early this morning. These will continue as they spread north...reaching the Nature coast later in the morning. The storms will increase to scattered to numerous coverage during the afternoon. Some thunderstorms will be capable of producing strong gusty winds...locally heavy rains...and frequent deadly lightning strikes. Rainfall amounts could be 2 to 3 inches but with isolated higher amounts possible...especially for southern areas...and result in minor and localized street and small stream flooding. The rain and storms will trend down as they continue overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. ...THUNDERSTORM IMPACT... Deep moisture continues Saturday with scattered to numerous showers and thunderstorms. Then during Sunday and Monday slightly direr air works in from the north with isolated to scattered showers and thunderstorms. Moisture begins to returns Tuesday with scattered to locally numerous showers and storms through Thursday. Thunderstorms will be capable of producing strong gusty winds...locally heavy rains...and frequent deadly lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Rude
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:07 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Levy | 23 min |
| Aug 24, 8:34 PM EDT | Special Weather Statement | TBW | Levy | 56 min |
| Aug 25, 8:20 AM EDT | Areal Flood Advisory | TBW | Lee | 3 hr |
| Aug 25, 9:35 AM EDT | River Flood Warning | TBW | Manatee | 69 hr |
| Aug 25, 9:35 AM EDT | River Flood Warning | TBW | Sarasota | 29 days |
| Aug 25, 9:35 AM EDT | River Flood Warning | TBW | DeSoto | 10 days |
| Aug 25, 12:34 PM EDT | Areal Flood Advisory | TBW | Lee | 3 hr |
| Aug 25, 5:43 PM EDT | Areal Flood Advisory | TBW | DeSoto, Hardee, Manatee, Sarasota | 3 hr |
| Aug 25, 7:44 PM EDT | Special Weather Statement | TBW | Hillsborough | 31 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.